# SDR IPXA2023122879690

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 29,754 hours, 19,748 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  L AFT FUEL PUMP PRESS, R FWD FUEL PUMP PRESS, EQP COOLING OVHT, PROBE HEAT, L AOA, AND EQPT CLG FAN STATUS. EICAS MSG. DECLARED EMERGENCY. VISUALLY INSPECTED C901 IN P31 PANEL FOR LOOSE OR BROKEN LUGS/TERMINALS AS REQUESTED BY TECH SUPPORT, NOTED NO LOOSE OR BROKEN LUGS. C/W SYSTEM TEST OF EQUIPMENT COOLING SYSTEM REFERENCE: TASK 21-58-00-735-068-011, NO DEFECTS NOTED . NEEDS FURTHER TROUBLESHOOTING
